List of the publications of Toledo Rodolfo. 

         
  • Toledo, R., Átlagos értékben vett konvergencia az uniform majdnem páros számelméleti  függvények terében, Acta Acad. Paed. Nyíregyháza, 12, 47-56, 1990.

  • Toledo, R., Estimates of the Fourier coefficient with respect to $\psi_\alpha$ systems on Vilenkin groups, Bulletins for Applied Math., 57, 1991.

  • Toledo, R., On the convergence of the Fourier series in the spaces of limit periodic arithmetic functions, Bulletins for Applied Math.,  57, 1991.

  • Toledo, R., Local characters on Vilenkin groups, Acta Acad. Paed. Nyíregyháza, 13/D, 25-34, 1992.

  • Gát, G., Toledo, R., $L^p$-norm convergence of series in compact totally disconected groups, Anal. Math., 22, 13-24, 1996.

  • Toledo, R., On Hardy-norm of operators with property $\Delta$, Acta Math. Hungar., 80(3) 157-168, 1998.

  • Gát, G., Toledo, R., Fourier coefficients and absolute convergence on compact totally disconnected groups, Math. Pannonica, 10(2), 223-233, 1999.

  • Toledo, R., Recent developments on approximation theory on CTD groups, Karáné, G. (ed.) et al., Topics in algebra, analysis and geometry. Proceedings of the Gyula Strommer national memorial conference, Balatonfüred, Hungary, May 1-5, 1999. Budapest: BPR Kiadó. 177-184, 2000.

  • Toledo, R., On the convergence of Fourier series in CTD groups, Leindler, L. and Schipp, F. and Szabados, J., Functions, Series, Operators, Proceedings of the Alexits Memorial Conference, Budapest, August 9-14, 1999. Coll. Soc. J. Bólyai, 403-415, 2002.

  • Toledo, R., Representation of product systems on the interval [0,1], Acta Math. Acad. Paed. Nyíregyháziensis, 19(1), 403-415, 2003.

  • Goginava, U., Toledo, R., Convergence of Walsh-Fourier series of a class $BO(p(n)\uparrow\infty)$, Georgian Math. Journal, 14(4), 643-650, 2007.
  • Toledo, R., Approximation by representative functions on the complete product of $S_3$, Facta Univ. Ser.: Elec. Energ., vol. 21 (3) (2008) 327-337.
  • Toledo, R., Negative results concerning Fourier series on the complete product of $S_3$, Journal of Inequalities in Pure and Applied Mathematics 9 (4) (2008) 1-7.
  • Gát, G., Toledo, R., On the convergence in $L^1$-norm of Cesaro means with respect to representative product systems, Acta Math. Hung. 123 (1-2) (2009) 103-120.
  • Toledo, R., On the maximal value of Dirichlet kernels with respect to representative product systems, Rendiconti del Circolo Matematico di Palermo, Serie II, Numero 82 (2010) 431-447.
  • Gát, G., Toledo, R., Approximation on compact totally disconnected groups, In: Jorge Bustamante Gonzalez, Slavisa V Djordjevic, Miguel A Jimenez Pozo (szerk.)Topics in Approximation Theory IV, 2012, 49-94.
  • Gát, G., Toledo, R., Convergence in Lp-norm of Fourier series on the complete product of quaternion groups with bounded orders, Acta Mathematica Sinica, English Series 30 (9) (2014) 1566-1578.
  • Gát, G., Toledo, R., A numerical method for solving linear differential equations via Walsh functions, In: Advances in Information Science and Application – Volume II: Proceedings of the 18th International Conference on Computers (part of CSCC 2014), Springer-Verlag 2014, 334-339.
  • Blahota, I., Tephnadze, G. Toledo, R., Strong convergence theorem of Cesáro means with respect to the Walsh system, Tohoku Mathematical Journal, (2) 67/4, 2015, 573-584.
  • Gát, G., Toledo, R., Estimating tehe error of the numerical solution of linear differential equations with constant coefficients via Walsh polynomials, Acta Math. Acad. Paed. Nyíregyháziensis, 31 (2) (2015) 309-330.
  • Gát G., Toledo R., Calculus on Walsh and Vilenkin Groups, In: Stankovic, R. S., Butzer, P., Schipp, F., Wade, W. R., Su, W., Endow, Y., Fridli, S., Golubov, B. I., Pichler, F. Stankovic, R. S., Butzer, P., Schipp, F., Wade, W R. (Ed.) Dyadic Walsh Analysis from 1924 Onwards Walsh-Gibbs-Butzer Dyadic Differentiation in Science Volume 2 Extensions and Generalizations. 378 p. Párizs: Atlantis Press, 2015. pp. 145-156. (Atlantis Studies in Mathematics for Engineering and Science; 13.) ISBN:978-94-6239-162-8
  • Toledo, R., On the boundedness of the L_1-norm of Walsh-Fejer kernels, Journal of Mathematical Analysis and Applications 457:(1) (2018) 153-178.